# SDR SWIA2020020348190

- Difficulty date: December 17, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 33,427 hours, 32,142 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 513
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE LH  FRAME AT FS513.00 HAS CORROSION AT LOWER END BY THE LH FLOOR SILL.        (C-CHECK)   RO:1/29/2020REMOVED CORROSION FROM LH FRAME AT FS513.00 AT FLOOR SILL REFERENCE CRJ200 SRM NDT INSPECTED NO DEFECTS NOTED,EVALUATED AND FOUND TO BE WITHIN LIMITS REFERENCE BOMBARDIER DWG PEENED REWORKED AREAS, RESTORED FINISH AND APPLIED CIC REF BOMBARDIER REO, FOR COMPLETE DETAILS OF WORK PERFORMED SEE ATTACH CONTINUATION CARD
